publications of Vesselin PETKOV
Lower bounds on the
number of scattering poles for several strictly convex
obstacles, Asymptotic Analysis, 30 (2002), 81-91.
continuation of the spectral shift function, (with V. Bruneau), Duke Math.
J. 116 (2003), 389-430.
of the reference operator and semiclassical resonances,
(with V. Bruneau), J.
Funct. Anal. 202 (2003), 571-590.
times, singularities of the scattering kernel and inverse
problems, (with L. Stoyanov),
Inside Out: Inverse Problems and Applications, Ed. by G.
Uhlmann, MSRI Publications, vol. 47 (2003), pp. 297-332,
Cambridge University Press.
shift function and resonances for non semi-bounded and Stark
M. Dimassi), J. Math. Pures Appl, vol. 82 (2003). 1303-1342.
and semiclassical trace formulae, Talk in the
Workshop "Maslov indices and semiclassical quantization",
Regensburg, March 2004.
resonances and trace formulae for non semi-bounded
Hamiltonians, (with M. Dimassi), Exposé Séminaire EDP,
Ecole Polytechnique, 2003-2004.
non-trapping time-periodic perturbations, (with J. F.
Bony), J. Phys. A: Math. Gen. 37 (2004), 9439-9449.
Resonances for magnetic Stark Hamiltonians in two
dimensional case, (with M. Dimassi), IMRN, 77 (2004),
Global Strichartz estimates for the
wave equation with time-periodic potentials, J. Funct.
Anal., 235 (2006), 357-376.
the Laplacian for trapping obstacles, (with J. F. Bony),
Exposé au Séminaire EDP, 2005-2006, Centre de Mathématiques,
Local energy decay and Strichartz estimates
for the wave equation with time-periodic perturbaitons,
Conference Phase Space Analysis of PDE, Pienza, 2005, Progress
in Nonlinear Diff. Equations and their Applications, vol. 69
(2006), p. 267-285, Birhäuser, Boston.
and local energy decay for hyperbolic equations, (with J.
F. Bony), Annali dell´Università di Ferrara - Sec. VII - Sci.
Math. vol. 52, no.2 (2006), 233- 246.
function for several strictly convex obstacles, Canad.
Math. Bulletin, vol. 51 (1), (2008), 100-113.
growth for the wave equation with compact time-periodic
positive potential, (with F. Colombini and J. Rauch),
Comm. Pure Appl. Math., vol. 62, (2009), 565-582.
the scattering kernel related to trapping rays, (with L. Stoyanov),
in Nonlineal Diff. Equations and their Applications, 78 (2009),
Advances in Space Phase Analysis of Partial Differential
Equations, p. 235-251, Birkhauser, Boston.
holomorphic functions in zero-free domians, (with A. Borichev),
der Mathematik, 93 (2009), 47-58.
Correlations for pairs of periodic
trajectories for open billiards, (with L. Stoyanov),
22 (2009), 2657-2679.
Spectral shift function for operators with crossed magnetic
and electric fields, (with M. Dimassi), Rev. Math.
Physics, 22 (2010), 355-380.
Analytic continuation of the resolvent
of the Laplacian and the dynamical zeta function, (with L. Stoyanov),
& PDE, 3 (2010), 427-489.
Spectral problems for operators with
crossed magnetic and electric fields, (with M. Dimassi),
J. Phys. A: Math. Theor. 43 (2010), 474015.
Incoming and disappearing
solutions for Maxwell's equations, (with F. Colombini and
Proc. AMS, 139 (2011), 2163-2173.
Cauchy problem for hyperbolic operators
with triple characteristics of variable multiplicity,
(with E. Bernardi and A. Bove), Journées EDP 2010,
http://jedp.cedram.org/jedp-bin/browse?id=JEDP_2010___, Exp. No.
4, 13 p.
Distribution of periods of closed
trajectories in exponentially shrinking intervals, (with L. Stoyanov),
Math. Phys., 310 (2012), 675-704.
Semiclassical estimates of the
cut-off resolvent for trapping perturbations, (with J. F.
Bony), Journal of Spectral Theory, 3 (2013), 399-422.
Scattering problems for symmetric systems with dissipative
boundary conditions, pp. 337-353 in Studies in Phase Space
Analysis and Applications to PDEs, Progress in Nonlinear
Differential Equations and their Applications, 84, Birkhauser,
problems for non elliptic symmetric systems with
dissipative boundary conditions, (with F. Colombini
Rauch), Journal of Funct. Analysis, 267 (2014),
deviations for some hyperbolic systems (with L. Stoyanov),
Theory and Dynamical Systems, 35 (1) (2015), 249-273.
Cauchy problem for effectively
hyperbolic operators with triple characteristics of variable
multiplicity, (with E. Bernardi and A. Bove), JHDE, 12
(3), (2015), 535-579.
Location of eigenvalues for the wave equation with
dissipative boundary conditions, Inverse Problems
and Imaging, 10 (4) (2016), 1111-1139.
Eigenvalues for Maxwell's equations with dissipative boundary
conditions, (with F. Colombini and J. Rauch), Asymptotic
Analysis, 99 (1-2) (2016), 105-124.
transfer operators with two complex parameters and
applications, (with L.
Stoyanov), Discrete and Continuous Dynamical
Systems-A, 36 (11) (2016), 6413-6451.
Localization of the interior transmission eigenvalues for a
ball, (with G. Vodev), Inverse Problems and Imaging, 11
(2) (2017), 355-372.
Asymptotics of the number of interior transmission
eigenvalues, (with G. Vodev), Journal of Spectral
Theorry, vol. 7 (1) (2017), 1-31.
and Weyl formula for the eigenvalues of some non self-adjoint
operators , pp. 181-203 in Shocks, Singularities and
Oscillations in Nonlinear Optics and Fluid Mechanics, Springer
INdAM Series 17 (2017).
Weyl formula for the negative
dissipative eigenvalues of Maxwell's equations, (with F.
Colombini), Archiv der Mathematik, 110 (2) (2018), 183-195.
Cauchy problem for effectively hyperbolic operators with
triple characteristics, (with T. Nishitani), Journal de
Math. Pures et Appl., to appear.
On the nonlinear wave equation with time periodic potential,
(with N. Tzvetkov), Preprint, 2018, submitted.